Some Generalisations of the Jacobson Radical for Seminearrings and Semirings.
Mathematische Zeitschrift, Tome 118 (1970), pp. 69-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__118_171440,
author = {Willy G. van Hoorn},
title = {Some {Generalisations} of the {Jacobson} {Radical} for {Seminearrings} and {Semirings.}},
journal = {Mathematische Zeitschrift},
pages = {69--82},
year = {1970},
volume = {118},
zbl = {0199.35003},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__118_171440/}
}
Willy G. van Hoorn. Some Generalisations of the Jacobson Radical for Seminearrings and Semirings.. Mathematische Zeitschrift, Tome 118 (1970), pp. 69-82. http://geodesic.mathdoc.fr/item/MZ_1970__118_171440/